Advanced search
Add to list

Verteilung der primen quadratischen Reste und Nichtreste

(1997) MONATSHEFTE FUR MATHEMATIK. 124(4). p.337-342
Author
Organization
Abstract
Let P be an odd prime, denote by p(n) (q(n)) the n(th) prime not equal P with (Pn/P) = 1(= -1), d(n) = q(n) = p(n). We discuss the question whether d(n) changes sign infinitely often or not. Without using Turan's power sum method the following theorem is proved. Suppose that the L-function L(s, chi), defined by the real primitive character mod P, has no real root sigma with 1/2 < sigma < 1. Then the numbers d(n) change sign infinitely often. The hypothesis is known to be true for all P with 2 < P less than or equal to 227 (J. B. Rosser. J. of Research of the Nat. Bureau of Standards 45, 505-514 (1950)).

Citation

Please use this url to cite or link to this publication:

MLA
Schlage-Puchta, Jan-Christoph, and Dieter Wolke. “Verteilung Der Primen Quadratischen Reste Und Nichtreste.” MONATSHEFTE FUR MATHEMATIK, vol. 124, no. 4, 1997, pp. 337–42.
APA
Schlage-Puchta, J.-C., & Wolke, D. (1997). Verteilung der primen quadratischen Reste und Nichtreste. MONATSHEFTE FUR MATHEMATIK, 124(4), 337–342.
Chicago author-date
Schlage-Puchta, Jan-Christoph, and Dieter Wolke. 1997. “Verteilung Der Primen Quadratischen Reste Und Nichtreste.” MONATSHEFTE FUR MATHEMATIK 124 (4): 337–42.
Chicago author-date (all authors)
Schlage-Puchta, Jan-Christoph, and Dieter Wolke. 1997. “Verteilung Der Primen Quadratischen Reste Und Nichtreste.” MONATSHEFTE FUR MATHEMATIK 124 (4): 337–342.
Vancouver
1.
Schlage-Puchta J-C, Wolke D. Verteilung der primen quadratischen Reste und Nichtreste. MONATSHEFTE FUR MATHEMATIK. 1997;124(4):337–42.
IEEE
[1]
J.-C. Schlage-Puchta and D. Wolke, “Verteilung der primen quadratischen Reste und Nichtreste,” MONATSHEFTE FUR MATHEMATIK, vol. 124, no. 4, pp. 337–342, 1997.
@article{596641,
  abstract     = {{Let P be an odd prime, denote by p(n) (q(n)) the n(th) prime not equal P with (Pn/P) = 1(= -1), d(n) = q(n) = p(n). We discuss the question whether d(n) changes sign infinitely often or not. Without using Turan's power sum method the following theorem is proved. Suppose that the L-function L(s, chi), defined by the real primitive character mod P, has no real root sigma with 1/2 < sigma < 1. Then the numbers d(n) change sign infinitely often. The hypothesis is known to be true for all P with 2 < P less than or equal to 227 (J. B. Rosser. J. of Research of the Nat. Bureau of Standards 45, 505-514 (1950)).}},
  author       = {{Schlage-Puchta, Jan-Christoph and Wolke, Dieter}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  language     = {{ger}},
  number       = {{4}},
  pages        = {{337--342}},
  title        = {{Verteilung der primen quadratischen Reste und Nichtreste}},
  volume       = {{124}},
  year         = {{1997}},
}

Web of Science
Times cited: